# SDR YENA201708050624

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 43,209 hours, 15,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL ODOR INTERMITTENT AREA NOW 16-24 , SIMILAR OCCURENCE DURING PREVIOUS FLT.  RAN APU BLEED ON INDIVIDUAL PACKS. RAN EACH ENGINE ON INDIVIDUAL PACKS. NO ODORS PRESENT. COMPLIED WITH INFO NOTICE 2017-T015A SECTION B TABLE 1. ACFT IS OK FOR SERVICE. INSPECTED AFT GALLEY AND LAVS AS PRECAUTIONARY. NO FAULTS NOTED.
